MDJunction - People Helping People
 

Why wear a ribbon?

  "Part of my condition Hypopituitarism means that I am so exhausted most of the ti..." (sukibaby)

MDJunction to me

carmen33"When I first came to MDJ, I was in a very dark place, and feeling quite alone, I don't know how I found this site, but I have been very grateful ever since, all of you have offered insight to the illness of Bipolar and the other things going on with me, being here has allowed me to find friends, and to feel safe in discussing things that I would never have shared before.

I believe it has also offered me the chance to reach out and help others. A simple Thank you, is all that I have to offer, to this site and to the wonderful people here.
" (carmen33)

MDJunction testimonials
Bunnyhugger75 Day to day dealing with my lupus (SLE)


Methotrexate

Dec 02 2009

Yesterday was my second dose of the Methotrexate. Last night I started getting really nauseated and had diarrhea. Today the nausea is real bad even after taking promethazine. It does take the edge off a bit, but I feel awful. I hope taking this drug will be worth it in the long run. 

 I will be starting Effexor today after I go get it at the pharmacy here in a few. Rheumy is also having me taking ativan for the tremors the prednisone is giving me. I sure hope the Effexor works because I am really having a hard time coping. I get so sad and cry a lot. I can't handle looking at myself in the mirror anymore because I don't even recognize that person. I am so pale and my face is so fat and swollen. My stomach is also getting fat but the rest of me is skinny so it looks really weird. I know those are just superficial things, but they do affect how you feel. 

 I know my bf notices. He used to tell me I was beautiful all the time and now it is much more rare. I'm sure it doesn't help that our sex life has suffered so much since I've been sick. It is so difficult to want to have have sex when my self-esteem is so low and  I have a 100 degree fever, feel nauseated and all the pain and tremors. As always, I'm worried about losing him because of all of this. I am just hoping the Effexor works a miracle. It is suppose to work within a month. I imagine that will make me gain weight too though. 



Previous diary posts by Bunnyhugger75:
Comments (2)Add Comment
written by KrisLee, January 10, 2010
Im trying to comment but it wont let me ugh
written by KrisLee, January 10, 2010
Ill send my real comment in a PM. it's not letting me put what im typing. this is just weird. haha
TAKE CARE!
Kris

Leave a comment
You must be signed in to leave a comment. Please signup if you do not have an account yet.
busy


Members who read this post also read:






Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved